# SDR SWAA2022032986080

- Difficulty date: September 10, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 68,656 hours, 40,762 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED BOLT HOLE ON PANEL 621LB. 203-3 / CLEARED AREA OF PANEL 621 LB REF B737-700 SRM 51-70-06-2R-11 A REPAIR 11-4(E); INSTALLED FIBERGLASS REPAIR CURED IT AND DRILL; THE HOLES REF B737-700 SRM 51-70-06-2R-11. REPAIR 11-4 (N) ; MAT USED PO# 1150387; PO# 1624260 AND PO # 1614988.
